# SDR RAIA00606037

- Difficulty date: June 18, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 200,051 hours, 19,990 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5422 - STL - RED CAPTION -TOILET SMOKE- ON IN FLIGHT.  MAINTENANCE INSPECTED THE LAVATORY FOR SMOKE.  NO SMOKE WAS FOUND.  DEFERRED THE SYSTEM.
